I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 2, PAGES 769-774
G. B. Lungu
View as HTML View as gif image View as LaTeX source
In this paper we investigate the radicals of twisted semigroup rings, which are special semilattice-graded rings. It is shown that the twisted semigroup rings of semilattices and Clifford semigroup are of the above type, and so, the characterization of the radical and some semisimplicity conditions are applicable to them.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: June 17, 1998